# SDR HEEA084602

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 18,745 hours
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Corroded
- Location: Wx Radar Ind
- Component: Indicator
- Component part number: MI585136
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR ANTENNA WILL NOT SWEEP. FOUND UNIT DOES NOT SWEEP.  FOUND CORROSION ON CONNECTOR P3001, CLEANED, REPAIRED, BENCH CHECK GOOD.
